×

Found 5,071 Documents (Results 1–100)

100
MathJax

Dynamics of kink-soliton solutions of the \((2+1)\)-dimensional sine-Gordon equation. (English. Russian original) Zbl 07483562

Theor. Math. Phys. 210, No. 1, 68-84 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 80-98 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On mathematical modeling of a hypersonic flow past a thin wing with variable shape. (English. Russian original) Zbl 07485537

Vestn. St. Petersbg. Univ., Math. 54, No. 4, 395-399 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 4, 639-645 (2021).
MSC:  76K05 76L05 76M45
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software